1mg, best e pharmacy in India


MRP: Rs. 87 for 1 strip(s) (15 capsules each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for UNISTAR(UNICHEM)

Rosuvastatin(10 mg),Aspirin(ASA)(75 mg)

food interaction for UNISTAR(UNICHEM)

alcohol interaction for UNISTAR(UNICHEM)

pregnancy interaction for UNISTAR(UNICHEM)

lactation interaction for UNISTAR(UNICHEM)

There is no data available. Please consult doctor before consuming the drug.
Taking alcohol with Rosuvastatin increases the chances of liver dysfunction.
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
Unistar 10mg/75mg capsule is highly unsafe in women who are or may become pregnant.
Human and animal studies have shown significant adverse effects on the fetus and should not be given under any circumstances. Please consult your doctor.
Unistar 10mg/75mg capsule is probably unsafe to use during breastfeeding. Please consult your doctor.


Rosuvastatin(10 mg)


  • Rosuvastatin is used for the treatment of high cholesterol, high LDL, high triglycerides and low HDL in addition to diet, when response to non-medicine options (diet, exercise and weight loss) is not adequate.
  • It is also used to lower the risk of stroke, heart attack, or other heart complications in people who are at high risk of heart diseases, as an adjuvant to correction of the risk factors. 

How it works

Rosuvastatin belongs to a group of medications called statins (lipid-lowering agents) or HMG CoA reductase inhibitors. It acts by blocking the enzyme HMG CoA reductase which is important for  formation of cholesterol, thus, lowering the blood lipid levels.

Common side effects

Memory loss, Joint pain, Confusion, Constipation, Depression, Dizziness, Headache, Insomnia, Stomach pain
Aspirin(ASA)(75 mg)


Aspirin is used to treat pain including headache, migraine, neuralgia, toothache, sore throat, pain in joints, period pains and to reduce fever. It is also used as an anti-platelet agent (blood thinner) to decrease chances of heart attack in patients.

How it works

Aspirin (acetyl salicylic acid) is a nonsteroidal anti-inflammatory drug. Aspirin reduces the production of a chemical (prostaglandin) in the body by blocking the enzyme that makes prostaglandins (cyclooxygenase). Therefore,  swelling, pain, and fever are reduced. This also helps in blood thinning and in preventing clotting.

Common side effects

Nausea, Bronchoconstriction (constriction of air passages), Angioedema (swelling of deeper layers of skin), Bleeding, Cerebral hemorrhage, Dizziness, Shortness of breath, Gastrointestinal discomfort, Gastric erosion, Gastric ulcer, Gastrointestinal bleeding, Hepatitis (viral infection of liver), Enlarged liver, Indigestion, Respiratory alkalosis, Running nose, Ringing in ear, Urticaria, Vertigo, Vomiting


14 Substitutes
Sorted By

Expert advice for UNISTAR(UNICHEM)

  • Watch out for Muscle Symptoms. Please consult your doctor if you have any unexplained muscle pain,weakness or tenderness. 
  • Liver enzyme monitoring. Monitor liver enzymes before and after treatment. It can increase liver enzymes. 
  • Consult your doctor if you notice dark urine or yellowing of eyes or skin.
  • It can cause or worsen diabetes so appropiate precautions should be taken
  • Do not take antacids for atleast 2 hours before and after taking this drug.
  • Do not take rosuvastatin if you are allergic (hypersensitive) to rosuvastatin or any of the other ingredients of rosuvastatin.
  • Do not take this drug if you are pregnant or breast-feeding.

Frequently asked questions for UNISTAR(UNICHEM)


Q. Is rosuvastatin lipophilic?
No. It is hydrophilic in nature.
Q. Is rosuvastatin safe?
Rosuvastatin is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is rosuvastatin gluten free?
Yes, rosuvastatin is gluten free 
Q. Is rosuvastatin better than simvastatin?
Rosuvastatin is better than simvastatin as this is longer acting, more potent and has less side effects.
Although, Rosuvastatin and simvastatin belong to same class of medication called as HMG CoA reductase inhibitor (or statins) with similar action


 Q. Is aspirin same as disprin, ecosprin and loprin?
Yes. All the three brands (disprin, ecosprin and loprin) contain aspirin (acetylsalicylic acid) as main ingredient.
Q. Is ecosprin a beta blocker?
No. Ecosprin (aspirin) is a non-steroidal anti-inflammatory drug.
Q. Is aspirin/disprin good for hangover?
No. However, alcohol consumption with aspirin increases the risk of bleeding.
Q. Is ecosprin a blood thinner?
Yes. Ecosprin (aspirin) reduces the effect of certain chemical messenger systems in the body. These compounds are responsible for platelet (thrombocyte) aggregation or blood clotting. Consequently, Aspirin may considerably reduce the risk of clots.
Q. Is aspirin/dispirin good for heart?
Yes. Aspirin at low dose generally prescribed to prevent and treat heart attacks. Patient should take a daily aspirin only if your doctor advises you to do so.
Q. Is aspirin good for hair growth?
No. Aspirin has no role on hair growth.
Q. Is aspirin safe?
Aspirin is safe if used at prescribed doses for the prescribed duration as advised by your doctor.


Content on this page was last updated on 10 September, 2016, by Dr. Varun Gupta (MD Pharmacology)